izpis_h1_title_alt

Stationary waves of Schrödinger-type equations with variable exponent
Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (612,81 KB)
MD5: D7F86662E706DFD3D70F5FD2DC86B8BA

Abstract
We are concerned with a class of nonlinear Schrödinger-type equations with a reaction term and a differential operator that involves a variable exponent. By using related variational methods, we establish several existence results.

Language:English
Keywords:Lebesgue-Sobolev spaces with variable exponent, fountain theorem, mountain pass geometry, Leray-Lions operators, hemivariational inequality, resonance
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2015
Number of pages:str. 645-661
Numbering:Vol. 13, iss. 6
UDC:517.956
ISSN on article:0219-5305
DOI:10.1142/S0219530514500420 This link opens in a new window
COBISS.SI-ID:17144409 This link opens in a new window
Views:313
Downloads:262
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Analysis and applications
Publisher:World Scientific
ISSN:0219-5305
COBISS.SI-ID:15054425 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back